I have pain in my feet and wrist sometimes, and I take painkillers. It goes and comes back again after a few months or weeks. It is not due to external injury. I got a blood test, and my uric acid was high at 10 mg/dL. Now, I take Feburic 40 mg for some time. Today again, I had a pain on my feet, and I am sending the location of pain present on my feet. Is it due to high uric acid?
I eat chicken more. Does eating chicken cause an increase in uric acid? I am overweight, and I am trying to reduce my weight. My weight is 99 kilograms, and my height is 177 cm. Do I have the pain due to a nerve disorder or fibromyalgia? My mother had fibromyalgia. What should I have to do? What diet should I need to take?
Welcome to icliniq.com.
I have gone through the attachment (attachment removed to protect patient identity). As the uric acid is high at 10 mg/dL, it is likely a cause of arthritis. Febuxostat that you are using now should be used every day even when you are not having pain. This medication is used to treat acute gout, and it prevents recurrent attacks. Check your uric acid level if you are taking Feburic 40 mg. Increase the dose to 80 mg and recheck uric acid in four weeks. Uric acid should be less than 6 mg/dL.
Avoid drinking alcohol, and you can add proteins to the diet such as chicken, beef, mutton, or fish. But not in excess and it should not be taken every day. Do these blood tests such as CBC (complete blood count), ANA (antinuclear antibodies), rheumatoid factor, anti-CCP (anti-cyclic citrullinated peptide) antibodies, and ESR (erythrocyte sedimentation rate) to rule out other possible diseases.
Thank you doctor,
Now, I have a hope that I do not have fibromyalgia or nerve problem.
Welcome back to icliniq.com.
I do not think it as fibromyalgia. Fibromyalgia is a diagnosis of exclusion where someone will not have a reason. But you have a cause of having high uric acid. Also, fibromyalgia has some specific point tenderness like a neck, between shoulders, and back. Let me know the results, and we can decide about the management of pain.
Thank you doctor,
I have started taking Febuxostat today and taking Voveron 100 for pain. But it is not 100 % percent effective. Can I take Mobizox? Is it safe to have painkiller for a few days? Also, I have fatty liver, and I am scared of taking medicine. Please help.
Welcome back to icliniq.com.
Diclofenac sodium disturbs stomach more than other painkillers. Mobixoz (Paracetamol with Diclofenac) is the same medicine. I would advise taking tablet Naproxen 500 mg twice daily as per need and wear comfortable shoes. Painkillers are generally safe for the liver but when consumed for an extended period at high dose, can affect kidneys. Just take painkillers when you need it.
Another method of reducing pain is by using topical creams like Voltaren Gel (Diclofenac). Apply it on the affected area twice daily. Any over the counter topical analgesic will always be useful.
Query: Hello doctor, My brother, who is 36 years old, has a lot of pain in the ball of right foot. It is like a sharp pain both on the foot as well as in the toes. He is overweight with 98 kg and he is of height 5 feet 7 inches. He is taking NAC 75 painkiller. But, the pain comes back once he stops eat... Read Full >>
Answer: Hello, Welcome to icliniq.com. Gout is a condition with elevated uric acid levels. It commonly affects great toe rather than ball of foot. Is your brother's great toe swollen along with the pain in the ball of the toe? How long he has been suffering from the pain? Since when he is aware of his uric ... Read Full
Query: Hi doctor, My girlfriend has fibromyalgia and is currently on Cymbalta and a muscle relaxant. She said she has no desire for sex but it seems she is having sexual dreams. She does not know that she is doing it but it does not make sense to me. When she was on Tramadol, everything was fine unless she... Read Full >>
Answer: Hello, Welcome to icliniq.com. It is possible that she has no desire or she may be fatigued by the fibromyalgia. Drugs like Cymbalta (Duloxetine) act on neurotransmitters and there is a possibility that they affect a person's emotions and desires. Generally, once the drug goes on for some time, the... Read Full
Query: Hello doctor, I am a 40 year old man. I have the following problems while walking. Foot pain in the early morning after walking or after sitting for a long period of time. It was diagnosed a few years ago as plantar fasciitis. I use shoes with special support, insoles and cushion on the socks. Also... Read Full >>
Answer: Hi, Welcome to icliniq.com. I have understood your concern about pain in sole and knee joint. As per your provided information, it is clear that due to improper walking patterns and imbalance in muscles of foot, weight distribution in sole altered and after a long time slowly you developed knee pain... Read Full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now